Skip to Main content Skip to Navigation
New interface


...
hal-01010749v1  Journal articles
J.-M. AlimiJérôme PerezA. Serna. Stability of rotating spherical stellar systems
Monthly Notices of the Royal Astronomical Society, Oxford University Press (OUP): Policy P - Oxford Open Option A, 1999, 305 (4), pp.859-865. ⟨10.1046/j.1365-8711.1999.02475.x⟩
hal-00973840v1  Journal articles
Lionel MaréchalJérôme Perez. Radial orbit instability: review and perspectives
Transport Theory and Statistical Physics, Taylor & Francis, 2012, 40 (6), p.425-439
...
hal-01010753v1  Journal articles
Jérôme PerezJ.-M. AlimiJ.-J. AlyH. Scholl. Stability of spherical stellar systems II : Numerical results
Monthly Notices of the Royal Astronomical Society, Oxford University Press (OUP): Policy P - Oxford Open Option A, 1996, 280 (3), pp.700-710. ⟨10.1093/mnras/280.3.700⟩
hal-00974538v1  Journal articles
Lionel MaréchalJérôme Perez. Radial orbit instability as a dissipation-induced phenomenon
Monthly Notices of the Royal Astronomical Society, Oxford University Press (OUP): Policy P - Oxford Open Option A, 2010, 405 (Issue 4), p. 2785
hal-00983058v1  Journal articles
Jérôme Perez. Vlavov and Poisson equations in the context of self-gravitating systems
Transport Theory and Statistical Physics, Taylor & Francis, 2004, 34 (3), pp. 91-106
hal-01010755v1  Journal articles
Jérôme PerezM. Lachieze-Rey. A symplectic approach to gravitational instability
The Astrophysical Journal, American Astronomical Society, 1996, 465, pp.54. ⟨10.1086/177400⟩